Differential Operator Solutions of the Bauer-Peschl Equation

Research output: Contribution to journalArticle

Abstract

In this paper new solutions of the Bauer-Peschl equation represented by differential operators are derived. A relation of the solutions of Bauer is given. Furthermore, it will be shown in which new way Bauer's solutions can be obtained. Also three other ways for obtaining the solutions of the Bauer-Peschl equation are sketched.
Original languageEnglish
Pages (from-to)521-535
Number of pages15
JournalComplex Variables
Volume47
Issue number6
DOIs
Publication statusPublished - 2002

Keywords

  • Partial dufferential equation; 2nd order; 2 complex variables; elliptic resp. formal hyperbolic; solutions reprersented by 2 arbitrary holomorphic functions.

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Differential Operator Solutions of the Bauer-Peschl Equation'. Together they form a unique fingerprint.

Cite this